Zeitschrift für Analysis und ihre Anwendungen
Full-Text PDF (830 KB) | Metadata | Table of Contents | ZAA summary
Published online: 1992-06-30
Distributional Controls in Processes with Hammerstein Type Integral EquationsA. Abuladze and Rolf Klötzler (1) University of Tbilisi, Georgia
(2) Borsdorf, Germany
The paper deals with problems of optimal control in which the control in general appears non-linear and in distributional sense, that means as limits of regular distributional sequences. For this a generalization of necessary conditions of optimality is provided (whibh is also sufficient in the linear case).
Keywords: Distribution, optimal control, integral equations, necessary conditions of optimality, sufficient conditions of optimality
Abuladze A., Klötzler Rolf: Distributional Controls in Processes with Hammerstein Type Integral Equations. Z. Anal. Anwend. 11 (1992), 269-276. doi: 10.4171/ZAA/607